# SDR R61A2022041400267

- Difficulty date: March 21, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 34,203 hours, 26,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BEAM  UNDER L2 ESCAPE SLIDE FITTING.REMOVED AND REPLACE L2 AFT PASSENGER DOOR CUTOUT LOWER THRESHOLD BEAM REF. SRM 51-- 40-08.
